Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some new results in definability


Author: C. C. Chang
Journal: Bull. Amer. Math. Soc. 70 (1964), 808-813
DOI: https://doi.org/10.1090/S0002-9904-1964-11244-1
MathSciNet review: 0170818
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. W. Beth, On Padoa's method in the theory of definition, Indag. Math. 56 (1953), 330-339. MR 58537
  • 2. M. Makkai, On a generalization of a theorem of E. W. Beth, Acta Math. Acad. Sci. Hungar. 15 (1964), 227-235. MR 161797
  • 3. M. Morley and R. Vaught, Homogeneous universal models, Math. Scand. 11 (1962), 37-57. MR 150032
  • 4. L. Svenonius, A theorem on permutations of models, Theoria (Lund) 25 (1959), 173-178. MR 138540
  • 5. R. Vaught, The completeness of logic with the added quantifier "there are uncountably many," J. Symbolic Logic 27 (1962), 480.
  • 6. R. Vaught, Completeness of logic with the added quantifier "there are uncountably many," Fund. Math. (to appear). MR 166086


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11244-1

American Mathematical Society